MAUDE Adverse Event Report: STRYKER GMBH 4.5MM PERIPHERAL SCREW - 24MM; SHOULDER JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.

STRYKER GMBH 4.5MM PERIPHERAL SCREW - 24MM; SHOULDER JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.
Catalog Number 5572-4524
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Retained by hospital,.
 
Event or Problem Description
It was reported that patient's right shoulder was revised due to the glenosphere disengaging from baseplate.Surgeon suspected the glenosphere may have been malpositioned at time of implant.Additionally, patient reported had experienced a fall in the past year.
 
Additional Manufacturer Narrative
Investigation revealed the subject product to be a concomitant item.The device did not contribute to the reported event.
 
Event or Problem Description

Brand Name
4.5MM PERIPHERAL SCREW - 24MM
Common Device Name
SHOULDER JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7732919
Report Number0008031020-2018-00533
Device Sequence Number1588436
Product Code KWS
UDI-Device Identifier07613327098730
UDI-Public07613327098730
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K130895
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number5572-4524
Device Lot Number4944AP
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/09/2018
Supplement Date Received by Manufacturer07/18/2018
Initial Report FDA Received Date07/30/2018
Supplement Report FDA Received Date08/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR